# SDR AALA20001712

- Difficulty date: October 15, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 7800 · Engine Exhaust System
- Part: Nut
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 2468 - EN ROUTE SJC-DFW, UPON ARRIVAL TAXIING TO GATE WITH BOTH ENGINES RUNNING, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  APU WAS IMMEDIATELY SHUT DOWN.  SMELL CEASED.  CABIN EMERGENCY CHECKLIST FOR SMOKE WAS FOLLOWED.  ARRIVED AT GATE WITHOUT FURTHER INCIDENT.  REPLACED WATER SEPARATOR BAGS.  TIGHTENED B-NUT ON LEFT SIDE THRUST REVERSER CONTROL VALVE.  PERFORMED PACK BURNOUT CHECKS PER THE MM.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
